# SDR DXTA2009110903852

- Difficulty date: November 6, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 8,294 hours, 5,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 73838433
- Part serial: 200205124
- Condition: Seized
- Location: Acm
- Part time: 1,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOXIC FUMES IN CABIN. COCKPIT SUPPLY TEMP WAS 280* AND UNCONTROLLABLE. CABIN SUPPLY WAS NORMAL AND CONTROLLABLE.  RAN ACFT. FOUND COCKPIT ACM NOT TURNING.  REMOVED COCKPIT ACM AND REPLACED IAW CMM 21-50-03 NEED LEAK AND OPS CHECKED. LK AND OP'S CK GOOD.
